Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have itchy rashes on stomach above waist line. What could this be?

Answered by
Dr.
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

default
Posted on Wed, 2 Jan 2013 in Skin Rash
Question: XXXXXXX am a 27 year old male and have a rash on my stomach right above my waist line. It comes and goes and itches. There aren't any blisters just dry until I scratch it open. I have no rashes or breakouts on my face or genitals. what could this be. Its been reoccurring for about a year.
doctor
Answered by Dr. Kruti 3 hours later
hello,

Thanks for posting your query. I will be glad to be of assistance.

you seem to be having urticaria. its also called hives. its a condition where there are red raised lesions on the body with lot of itching.

these lesions are of various sizes and shapes and they come and go on their own. they need prompt treatment.

urticaria may be idiopathic or may have a variety of causative factors, there is an exhaustive list available but to tell you the truth its really difficult to pin point one thing.

the best thing to do is to start prompt treatment for immediate relief.

tablet fexofenadine 180 mg once in the morning and tablet levocetrizine 5 mg once daily at night for 3 months. its necessary to take medications for atleast 3 months to suppress the process.

you can apply calamine lotion on the rash to soothe it. twice a day till there is a rash.

Please let me know if my recommendations are helpful.

Also let me know if I can address any other additional concerns for you.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Piperidines

doctor1 MD

Yesterday I did a lot of heavy gardening work, rock filled wheelbarrows and the like, and then after I had horrible pain in my belly which was only relieved by passing stool. The first part was hard and painfull, and the rest was liquid. About and hour later my belly started hurting again, and this time only a little diarreah and a lot of wind came out. I took some imodium a-d. An hour later it happened again, but this time there was a little blood as well. I took another imodium (the label says to take one after each bad stool). I was fine for another couple hours, but then late at night, while we were watching TV it happened again. Lots of gas, a little stool, mixed with bright red blood. I was kept up untill 3:00 am, going at 1:00, 2:00, and then 3:00. I was finally able to sleep. When I woke up it happened again, this time with harder stool, but still mixed with more blood. Could the work in the garden have brought this on? And is it serious?

doctor1 MD

Concerta causes my heart rate to increase to 100-120bpm resting, but it helps me out a lot, is there another medication that has similar pros, but won t increase my heart rate? Don t laugh, but I also have sexual issues on it (e.g. very difficult to stay hard). Any help would be appreciated

doctor1 MD

I am asking this question for my friend. She had chemotherapy two years ago for a very invasive form of breast cancer. For the past six months her incontinence has steadily worsened. She has to change her sheets every night and is exhausted. She is on a fentanyl patch for chronic neuropathic pain as well as anti-depressants. She does not have high blood pressure, but now is experiencing shortness of brearth. She is not satisfied with the care she has been receiving from her physicians and does not know what to do? What would you recommend? Thank you very much.

doctor1 MD

Hi i am 31 years old and from severe hairfall from more then 3 years, i have thyroid for that i am taking 62.5mcg thynorom tablet, so it is under control. I have consulted dr, she prescribed me minoxidil 2%, because of that my hair become so hard and dry so she changed it to grocapix gel and tricotan forte tablet, i am following this treatment from more than 2 months but still no effect, even no now my forehead is becoming broad and on top of the head baldness has started plz suggest me something very good, thnx priti

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...